Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Cholesterol, high triglycerides. Taking lipicard, side effect of anal bleeding, gas formation. Should medication be continued?

my dad is a 50 year old man wieghing 91kgs..as he has cholesterol and triglyceride problem he was prescribed lipicard 160 on 19th june at a dose of 1 tab per day...he was okay before consuming this medicine but since today morning he has been facing piles bleeding as well as a lot of gas formation...is it due to the intake of this medicine ? should he stop this med ? father was having aztor10 for the last 6 months and had no such problems.his current cholestorel level is ok but triglyceride level is 136.hope to get your reply as soon as possible. thank you.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pulmonologist 's  Response
Hello Mridul,

Lipicard may lead to excessive gas formation in the stomach and cause bloated feeling but is not known to cause pile. You should consult a surgeon for diagnosis and treatment of bleeding per rectum. Lipicard is slightly superior to aztor for treating raised triglycerides and he can continue using it.
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions